MAUDE Adverse Event Report: ICU Medical, Inc CADD Solis HPCA Pumps; Pump, infusion, pca

ICU Medical, Inc CADD Solis HPCA Pumps; Pump, infusion, pca
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
CADD Solis HPCA Pumps
Common Device Name
Pump, infusion, pca
Manufacturer (Section D)
ICU Medical, Inc
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50873840
Report Number3012307300-2026-08909
Device Sequence Number21511753
Product Code MEA
UDI-Device Identifier15019517099690
UDI-Public(01)15019517099690(11)180518
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2110
Device Catalogue Number21-2111-0401-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown